# SDR CHIR201302081182

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: P2CH
- Make and model: Boeing 234
- Aircraft serial: MJ003
- Aircraft time: 24,326 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Adapter
- Part number: 114D32043
- Part serial: CQ202
- Condition: Cracked
- Location: Cross Shaft
- Component: Cross Shaft
- Component part number: 414D32117
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CROSS SHAFT WAS INSPECTED AT SHUTDOWN.  FOUND ADAPTER CRACKED.
